Puffy eyes after Restylane
This swelling is due to the Restylane, and probably not related to the amount injected so much as it is from the characteristics of your facial skin. I see this happen when a patient has had a history of puffiness due to water retention under the eyes, if Botox has been injected under the eye for a strong periorbital roll, or if the patient has had eyelid surgery. It is less likely to happen if the filler is injected deeply, and if a filler that does not attract much water is used.
You should probably have hyaluronidase at this point. If you are going to have fillers injected in the future, I would not recommend it if you have any of the contraindications I mentioned. But if you do not have any of these factors, you might want to try Beletero, and the injector Will want to inject deeply, keep it medial, and use small amounts (only one-half to one syringe). More can be added if needed later if you do not develop swelling.
Bags after tear trough treatment with restylane
I think you had too much restylane injected into the wrong place. The tear trough area needs very little filler and must be placed deep to the orbicularis muscle in this small area. You had very defined tear troughs and you are now swollen in a completely different area. You definitely need hyalronidase to dissolve the filler. It will completely resolve so no worries about permanent stretching. I would recommend a consultation with an injector who specializes in undereye injections. If your current injector feels that this looks fine then you definitely need to find a new one. Best of luck.
Restylane for tear trough injections
Restylane and Belotero are two great products for tear trough injections. It appears that the product may not have been placed correctly. I would return to your treating physician for evaluation and possible hyaluronidase to dissolve the product. For the best results please consult a board certified dermatologist with a great deal of experience with Restylane and Belotero under the eyes.
Bags after Restylane needs hyaluronidase
It looks like the Restylane was not properly placed, too superficially. It needs to be removed with hyaluronidase. It is possible that you had underlying unrecognized malar festoons that the filler aggravated. Regardless, hyaluronidase will improve this problem
Hi Bags. Sorry to hear about your situation. It looks like your injector placed the product superficially rather than "under the muscle". For the hollowing under the eyes shown in your first photo, we would have used Restylane 1-2 CC's but would have placed it deep under the muscle that surrounds the eyes. This avoids the puffiness you are experiencing and leads to a much softer, more even looking volume replacement.
Check the photo below for an example of tear trough injections with Restylane for under eye bags for one of our Los Angeles patients.
Swelling post HA fillers
I suggest going back to your physician for an evaluation and having hyaluronidase injected to remove the filler. It is likely a consequence of your injection procedure and can be reversed. I wish you the best, Dr. Emer.